# SDR C2XA10CL085

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450819
- Aircraft time: 12,987 hours, 7,484 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 54722250
- Condition: Faulty
- Location: Nr 1 Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5673 THE CREW REPORTED A BLEED 1 LEAK ON THE ECIAS.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE AFT CLAMP ON THE NR 1 PRECOOLER.  OPERATIONAL CHECKS WERE GOOD.
